Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Forms of representation for simple games: sizes, conversions and equivalences

Autor
Molinero, X.; Riquelme, F.; Serna, M.
Tipus d'activitat
Article en revista
Revista
Mathematical social sciences
Data de publicació
2015-07-01
Volum
76
Pàgina inicial
87
Pàgina final
102
DOI
https://doi.org/10.1016/j.mathsocsci.2015.04.008 Obrir en finestra nova
Projecte finançador
Algorísmia, Bioinformàtica, Complexitat i Mètodes Formals ALBCOM
Modelos y métodos computacionales para datos masivos estructurados
Teoría de juegos: fundamentos matemáticos y aplicaciones
Repositori
http://hdl.handle.net/2117/77521 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S016548961500044X Obrir en finestra nova
Resum
Simple games are cooperative games in which the benefit that a coalition may have is always binary, i.e., a coalition may either win or loose. This paper surveys different forms of representation of simple games, and those for some of their subfamilies like regular games and weighted games. We analyze the forms of representations that have been proposed in the literature based on different data structures for sets of sets. We provide bounds on the computational resources needed to transform a ga...
Citació
Molinero, X., Riquelme, F., Serna, M. Forms of representation for simple games: sizes, conversions and equivalences. "Mathematical social sciences", 01 Juliol 2015, vol. 76, p. 87-102.
Paraules clau
ALGORITHMS, BINARY DECISION DIAGRAMS, BOOLEAN FUNCTIONS, BRANCHING PROGRAMS, COMPLEXITY, DUALIZATION, POWER INDEXES, SET, SHORTEST-PATH GAMES, WEIGHTED MAJORITY GAMES
Grup de recerca
ALBCOM - Algorismia, Bioinformàtica, Complexitat i Mètodes Formals
GRTJ - Grup de Recerca en Teoria de Jocs

Participants